# SDR FDEA201810313064

- Difficulty date: October 31, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 64,261 hours, 22,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 2012
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST. EMER LT BAT 1 LO ALERT. REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY WITH CPN 3300197 S/N 1027 IAW AMM 33-51-01-4-1. OPS CHECKS NORMAL IAW AMM 33-51-01-5.
